Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Permanent side effects from antidepressants

Posted by wdtony on May 10, 2011, at 15:00:24

In reply to Re: Permanent side effects from antidepressants Ledgekay, posted by yxibow on December 6, 2007, at 2:29:43

Yes I had serotonin syndrome from one 10mg lexapro pill. I took it in 2006 and it is now 2011 and I still have all the symptoms you described. It is possible to have serotonin syndrome and not be in an ER..... the symptoms are more like "due to serotonin syndrome" than being it itself but this might be a definitive issue of placing a title on the actual nerve damage caused by the ssri. But this did happen to me specifically due to the lexapro. I am surprised that I never committed suicide, the akathisia is horrible, even years later. I still have weird attacks. wdtony@hotmail.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wdtony thread:798761
URL: http://www.dr-bob.org/babble/20110502/msgs/985019.html